(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Finite-size scaling of the correlation length in anisotropic systems 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 2007, 卷号: 21, 期号: 23-24, 页码: 4212-4218
Authors:  Chen, X. S.;  Zhang, H. Y.;  Chen, XS , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China
Adobe PDF(135Kb)  |  Favorite  |  View/Download:251/27  |  Submit date:2012/08/02
2-dimensional Ising-models  Amplitudes  Magnetization  Exponents